# SDR SWAA2022061403038

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB 5 STAB STA 129.5;#3 STIFFENER IS CRACKED. / [01] REMOVED DAMAGE AREA AT LH HORIZONTAL STABILIZER RIB 5 STA. 129.5 # 3 STIFFENER IAW B737-700 SRM 55-10-09-2R-4 FIG202.[14] (FINAL) REMOVED DAMAGE AREA AT LH HORIZONTAL STABILIZER RIB 5 STA. 129.5 # 3 STIFFENER IAW B737-700 SRM 55-10-09-2R-4 FIG202. LOCATED/DRILLED; AND INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER RIB 5 STA 129.5 #3 STIFFENER IAW B737-700 SRM 55-10-09-2R-4 FIG202.;[15] VERIFIED AND INSPECTED STEP#14; (FINAL) REMOVED DAMAGE AREA AT LH HORIZONTAL STABILIZER RIB 5 STA. 129.5 # 3 STIFFENER IAW B737-700 SRM 55-10-09-2R-4 FIG202. LOCATED/DRILLED; AND INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER RIB 5 STA 129.5 #3 STIFFENER IAW B737-700 SRM 55-10-09-2R-4 FIG202.;[16] VERIFIED AND INSPECTED. COMPLETE INSTALLATION OF REPAIR PARTS AT LH HORIZONTAL STABILIZER RIB 5 STA 129.5 #3 STIFFENER.
